×

zbMATH — the first resource for mathematics

Lösungen des Dirichletschen Problems für elliptische Differentialgleichungen in Räumen mit Belegungsfunktionen. (German) Zbl 0148.35603

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] И. А. Киприяпов: О вариационном методе решения одного класса вырождающихся эллиптических уравнений. ДАН СССР 152, I (1963), 35-38. · Zbl 1145.93303
[2] A. Kufner: Über Sobolevsche Räume mit Belegungsfunktion und das Dirichletsche Problem. Comm. Math. Univ. Carolinae 6, 1 (1965), 105-110. · Zbl 0148.35604
[3] A. Kufner: Einige Eigenschaften der Sobolevschen Räume mit Belegungsfunktion. Czech. Math. J. 15 (90) 4 (1965), 597-620. · Zbl 0148.37303
[4] H. Morel: Introduction de poids dans l’étude de problèmes aux limites. Ann. Inst. Fourier 12 (1962), 299-414. · Zbl 0112.33903
[5] J. Nečas: Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique, voisine de la variationelle. Ann. Scuola Norm. Sup. Pisa, ser. 3, 16, 4 (1962), 305 - 326. · Zbl 0112.33101
[6] L. Nirenberg: Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math. 5 (1955), 649-675. · Zbl 0067.07602
[7] М. И. Вишик: О первой краевой задаче для эллиптических уравнений в новой функциональной постановке. ДАН СССР 107, 6 (1956), 781-784. · Zbl 0995.90522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.